MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/SAFESET¿ RESERVOIR AND BLOOD SAMPLING PORT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/SAFESET¿ RESERVOIR AND BLOOD SAMPLING PORT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426480406
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been discarded.It is not available for investigation.
 
Event or Problem Description
The event involved a transpac where upon set up the connection fell apart at the blood sampling port.There was no report of human harm, nor adverse event, nor medical intervention.
 
Additional Manufacturer Narrative
The reported complaint of a sample port falling off is confirmed from the provided picture; however, the probable cause of the separation cannot be determent without the product available for a full evaluation to determine the cause of the separation.The lot # 3826775 and relevant commodities were reviewed and there were no non-conformances found.

Brand Name
TRANSPAC® IV MONITORING KIT W/SAFESET¿ RESERVOIR AND BLOOD SAMPLING PORT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MDR Report Key8286763
Report Number9617594-2019-00022
Device Sequence Number13967230
Product Code DRS
UDI-Device Identifier00840619045012
UDI-Public(01)00840619045012(17)211001(10)3826775
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Catalogue Number426480406
Device Lot Number3826775
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR